Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Irregular periods problem. Given medicine for cyst. Trying to get pregnant. Any advice?

hi ,im 25 years old i have irregular periods problem i concelted doctor she took ultrasound she said i have cyst and priscribed me folic acid and glucophage i also said her ,want to get pregnant she gave me ovamit 2nd day of periods duphaston 14th day of periods and called me for ultrasound 12 .days of menstruation alternative she repeated this treatment 4 time(4 months) still nothing happen .in january she give me gonal f 75iu notning happend in ultrasound report shows eggs are small .. taking this treatment from 7 months ..
Asked On : Fri, 25 Jan 2013
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Infertility Specialist 's  Response
Welcome to HCM

As you been with the simple treatment for more than 6 months it will be advised that you get a hormone profile done.

Also your husband's semen analysis needs to be looked into.

After that we need to check your fallopian tubes and see if its all normal

Wish you all the best
Dr Nandita Thakkar
Answered: Mon, 2 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor